IUD Pregnancy

3 Replies
sara b - April 22

I lost a baby almost 3 years ago and had my daughter in March of last year. With my first pg I had no symptoms and did not get a test until I was 10+ weeks. With my daughter I knew about 6 dpo. In January I got a Mirena IUD inserted. I have never been able to feel the strings and my periods have been getting closer and closer together. My last cycle was a little over 23 days. It has now been 17 days since my LMP. I feel tired and heavy like I did with my daughter. I have to urinate frequently and my appet_te is extremely poor. I have a tingling sensation in my nipples and a slightly nauseous feeling when I force myself to eat. My stomach also feels rather hard. I had pretty much the same thing with my daughter (she was large from the beginning). I'm worried because I got the IUD so my boyfriend and I could settle down and get our careers and futures on track. Plus I know an IUD pregnancy is a constant source or worry. I took an HPT the day my AF was due with my daughter and I'm debating when to take one this time. My period is due the 3rd if I have a 28 day cycle but that hasn't been the case lately. Please tell me what you think. I know the only way to be sure is to test but I would appreciate any reassurances or opinions or even guesses. LOL. I just want to know if this sounds familiar to anyone. Thanks in advance.

 

Jenny - April 22

Sara you should'nt worry, I had an iud Mirene for almost 2 years and my periods were weird untill they stopped. It took about 6 months untill they stopped completly. I had all those symptoms as well, so if you really are worried you should test agian.

 

kare - April 24

Just wanted to say that i had an iud, I started getting simular symptoms, come to find out that the iud had turned just slightly and that was the cause, had to have it removed immediatly before it caused any damage, I suggest having it checked to make sure all is well. ps. a few weeks after it was removed i became pregnant with my second son.

 

zoelouise - April 24

I had the mirena IUD....I had it removed 4weeks ago... I had servere stomach cramp and bad back pains and my periods stopped completely..... I dont think you will be pregnant but at the end of the day there still is that small chance ... i would leave the test hun and go and see a doctor instead just incase and IuD pregnancy can be servere..Good luck xxx

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?